# SDR SIMA20171207002

- Difficulty date: December 7, 2017
- Submitted: December 12, 2017
- Operation: Air carrier
- Aircraft: N809AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145521
- Aircraft time: 35,397 hours, 31,002 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: P7198
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATHWAY LIGHT ON SERVICE DOOR INOP-C/A-REPAIRED EMERGENCY PATHWAY LIGHT ON SERVICE DOOR WIRE TO P7198 PIN C IAW EMB 145 SWPM 20-21-00.
